# SDR MWEA020253

- Difficulty date: April 15, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N808ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48070
- Aircraft time: 39,411 hours, 40,716 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Part number: 3926046503N
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CORGO COMPARTMENT DOOR HAS A CRACKED STOP FITTING ANGLE (FORWARD BOTTOM STOP-DOOR INTERIOR).  REMOVED AND REPLACED NEW FITTING.
